# SDR MALA010637

- Difficulty date: July 24, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 9,112 hours, 10,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Found during 4K-check, LH Center Aisle Seat Track LBL 18.3 has corrosion that is out of limits at approximately Sta 299.  Maintenance c/w EO S53060 on Left Center Aisle Seat Track.  From Fuselage Sta 297 to approximately Fuslage Sta 377.
